Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 70, NWS Austin/San Antonio, TX

May 9, 2014Bexar County, Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 12:45 PM CDT for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2014, 12:45 PM CDT (17:45 UTC)
Expired
May 9, 2014, 1:30 PM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:55 PM CDTHAIL 0.256 Ene Bulverde, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS54 KEWX 091745
SVREWX
TXC029-091-187-091830-
/O.NEW.KEWX.SV.W.0070.140509T1745Z-140509T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 PM CDT FRI MAY 9 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BEXAR COUNTY...
  SOUTHERN COMAL COUNTY...
  WEST CENTRAL GUADALUPE COUNTY...

* UNTIL 130 PM CDT.

* AT 1243 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TIMBERWOOD
  PARK...OR 15 MILES NORTH OF SAN ANTONIO...AND MOVING EAST AT 35
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE HOLLYWOOD PARK...BULVERDE...
  SELMA...GARDEN RIDGE...NEW BRAUNFELS AND MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2984 9808 2958 9803 2957 9860 2975 9863
TIME...MOT...LOC 1745Z 262DEG 31KT 2967 9851

$$
2 follow-up statements
762 
WWUS54 KEWX 091756
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1256 PM CDT FRI MAY 9 2014

TXC029-091-187-091830-
/O.CON.KEWX.SV.W.0070.000000T0000Z-140509T1830Z/
GUADALUPE TX-BEXAR TX-COMAL TX-
1256 PM CDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHERN COMAL...NORTH CENTRAL BEXAR AND WEST CENTRAL GUADALUPE
COUNTIES...

AT 1252 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TIMBERWOOD
PARK...OR 12 MILES NORTHWEST OF UNIVERSAL CITY...MOVING EAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BRACKEN...SELMA...GARDEN RIDGE...SOLMS...NEW BRAUNFELS... 
GRUENE...FREIHEIT AND MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

HAIL UP TO ONE AND A HALF INCHES IN DIAMETER HAS BEEN REPORTED IN 
LEON VALLEY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2984 9808 2958 9803 2957 9860 2975 9863
TIME...MOT...LOC 1755Z 262DEG 31KT 2968 9841

$$
607 
WWUS54 KEWX 091817
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
117 PM CDT FRI MAY 9 2014

TXC029-091827-
/O.CAN.KEWX.SV.W.0070.000000T0000Z-140509T1830Z/
BEXAR TX-
117 PM CDT FRI MAY 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEXAR COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2984 9808 2959 9803 2958 9804 2958 9831
      2962 9834 2965 9834 2968 9839 2970 9838
      2970 9836 2972 9834 2975 9841 2978 9842
TIME...MOT...LOC 1817Z 262DEG 31KT 2971 9819

$$

TXC091-187-091830-
/O.CON.KEWX.SV.W.0070.000000T0000Z-140509T1830Z/
GUADALUPE TX-COMAL TX-
117 PM CDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHERN COMAL AND WEST CENTRAL GUADALUPE COUNTIES...

AT 114 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOLMS...OR 6
MILES WEST OF NEW BRAUNFELS...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GRUENE...FREIHEIT AND MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2984 9808 2959 9803 2958 9804 2958 9831
      2962 9834 2965 9834 2968 9839 2970 9838
      2970 9836 2972 9834 2975 9841 2978 9842
TIME...MOT...LOC 1817Z 262DEG 31KT 2971 9819

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:37 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 9, 11:37 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 AM CDT FRI MAY 9 2014

.UPDATE...
WE HAVE UPDATED THE FORECAST TO MENTION SEVERE THUNDERSTORM WATCH
#134. THE WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS...EXCEPT VAL VERDE COUNTY...UNTIL 7 PM CDT.

A SLIGHT INCREASE TO RAIN CHANCES HAS BEEN MADE TO MOST AREAS
TODAY BASED ON CURRENT TRENDS AND INCOMING MODEL DATA. MINOR
CHANGES HAVE ALSO BEEN MADE TO THE WINDS AND DEW POINTS BASED ON
THE LATEST OBSERVATIONAL TRENDS.

&&

.PREV DISCUSSION... /ISSUED 635 AM CDT FRI MAY 9 2014/

AVIATION...MVFR CONDITIONS CURRENTLY DOMINATE THE REGION THIS
MORNING...WITH SLIGHTLY HIGHER CIGS TO THE WEST. A FEW SHOWERS
HAVE POPPED UP AROUND KDRT SO HAVE ADDED TEMPO TSRA FOR POSSIBLE
THUNDER CLAP. WINDS PICK UP A BIT AFTER SUNRISE...BUT REMAIN 10 TO
15KTS WITH MINIMAL GUSTING. CLOUD COVER AGAIN HAS HARD TIME MIXING
OUT TODAY...INSTEAD LIFTING ABOVE 3000 LATER IN THE AFTERNOON.
SHOWERS AND THUNDERSTORMS ARE FORECAST DURING THE DAY TODAY...WITH
PROB30 GROUPING COVERING THE RAINFALL. LOW CLOUDS EXPECTED AGAIN
TONIGHT WITH LIGHTER WINDS.

PREV DISCUSSION... /ISSUED 357 AM CDT FRI MAY 9 2014/

SHORT TERM (TODAY THROUGH SATURDAY)...
SOME SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE DRYLINE
OVER NORTHERN VAL VERDE COUNTY AND NEAR THE MOIST LOW LEVEL JET
ACROSS CENTRAL TEXAS EARLY THIS MORNING. THIS IS A PREVIEW OF
CONVECTIVE ACTIVITY FOR TODAY INTO THIS EVENING. AN UPPER LEVEL
TROUGH CURRENTLY OVER NORTHERN MEXICO WEST OF THE BIG BEND WILL
MOVE ACROSS SOUTHERN TEXAS TODAY INTO THIS EVENING. DAYTIME
HEATING AND UPWARD FORCING FROM THE DRYLINE AND TROUGH WILL
GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
INITIALLY...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
EDWARDS PLATEAU AND HILL COUNTRY AND THEN MOVE ACROSS REMAINDER
OF SOUTH CENTRAL TEXAS AS THE LOW LEVEL JET STRENGTHENS.
INSTABILITY...HIGH CAPES...AND SHEAR MAKE ISOLATED STRONG TO
SEVERE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN
THREATS. SHOWERS AND THUNDERSTORMS END WITH THE PASSAGE OF THE
TROUGH BY MIDNIGHT. ZONAL FLOW ALOFT WILL MAKE FOR FAIR WEATHER
ON SATURDAY AFTER MORNING LOW CLOUDS. TEMPERATURES WILL BE NEAR
TO ABOVE AVERAGE IN THE SHORT-TERM.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
CONTINUED ZONAL FLOW KEEPS MAINLY FAIR WEATHER ON SUNDAY. SOME
THUNDERSTORMS OVER THE SERRANIAS DEL BURRO MAY CROSS THE RIO
GRANDE VALLEY SUNDAY EVENING. ANOTHER UPPER LEVEL TROUGH MOVES
ACROSS THE PLAINS EARLY NEXT WEEK SENDING A COLD FRONT THROUGH
SOUTH CENTRAL TEXAS. THE GFS BRINGS THE FRONT ACROSS SOUTH CENTRAL
TEXAS MONDAY AFTERNOON INTO EVENING WITH THE TROUGH EARLY TUESDAY.
HOWEVER...THE OTHER MODELS BRING THE FRONT ACROSS ON TUESDAY WITH
THE TROUGH EARLY WEDNESDAY...EXCEPT THE NAVGEM LATE WEDNESDAY.
EXPECT SHOWERS AND THUNDERSTORMS ALONG THE FRONT AND AHEAD OF THE
TROUGH. WITH A PROGRESSIVE FLOW PREVAILING THIS SEASON WILL FAVOR
THE GFS...HOWEVER...EXTEND RAIN CHANCES THROUGH THE DAY ON TUESDAY
DUE TO THE OTHER MODELS BEING SLOWER. LATER FORECASTS MAY HAVE TO
EXTEND RAIN CHANCES INTO TUESDAY NIGHT AND WEDNESDAY SHOULD THE
OTHER MODELS VERIFY. ABOVE AVERAGE TEMPERATURES ON SUNDAY INTO
MONDAY TURN WELL BELOW AVERAGE TUESDAY THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  71  90  73  91 /  40  20  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  90  70  90  72  90 /  40  30  -   -   -
NEW BRAUNFELS MUNI AIRPORT     90  70  91  72  91 /  40  30  -   -   -
BURNET MUNI AIRPORT            88  69  88  71  89 /  40  20  -   -   -
DEL RIO INTL AIRPORT           96  72  97  74  97 /  30  10  -   -   -
GEORGETOWN MUNI AIRPORT        88  69  87  72  89 /  40  20  -   -   -
HONDO MUNI AIRPORT             90  70  94  73  95 /  40  30  -   -   -
SAN MARCOS MUNI AIRPORT        90  70  90  72  90 /  40  30  -   -   -
LA GRANGE - FAYETTE REGIONAL   87  72  88  73  89 /  40  30  10  10  10
SAN ANTONIO INTL AIRPORT       91  71  93  73  93 /  40  30  -   -   -
STINSON MUNI AIRPORT           91  71  93  73  94 /  40  30  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 5:37 AM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 AM CDT FRI MAY 9 2014

TXZ171>173-183>194-202>209-217>225-228-101100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
537 AM CDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS
AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS
FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, May 9, 11:52 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HAIL             TARPLEY                 29.63N  99.28W
05/09/2014  E0.25 INCH       BANDERA            TX   CO-OP OBSERVER

&&

EVENT NUMBER EWX1400394

SBS
Special weather statement, May 9, 11:59 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 AM CDT FRI MAY 9 2014

TXZ202-203-217-218-091745-
KINNEY-MAVERICK-UVALDE-ZAVALA-
1159 AM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA...MAVERICK...
SOUTHWESTERN UVALDE AND SOUTHEASTERN KINNEY COUNTIES UNTIL 1245 PM
CDT...

AT 1153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANACACHO TO 8 MILES
EAST OF DARLING TO 11 MILES SOUTHEAST OF PALOMA...AND MOVING EAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DABNEY...
  BLEWETT...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2930 9988 2897 9986 2870 9988 2877 10046
      2897 10045 2921 10047
TIME...MOT...LOC 1659Z 270DEG 24KT 2920 10024 2897 10022
          2878 10023
Special weather statement, May 9, 12:14 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 PM CDT FRI MAY 9 2014

TXZ187-204>207-091800-
BANDERA-BEXAR-COMAL-GUADALUPE-MEDINA-
1214 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COMAL...SOUTHEASTERN
BANDERA...NORTHERN BEXAR...NORTHEASTERN MEDINA AND EXTREME WESTERN
GUADALUPE COUNTIES UNTIL 100 PM CDT...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF CLIFF...OR 13 MILES SOUTH OF
BOERNE...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNIVERSAL CITY...
  HELOTES...
  CROSS MOUNTAIN...
  LEON SPRINGS...
  THE DOMINION...
  SHAVANO PARK...
  HOLLYWOOD PARK...
  TIMBERWOOD PARK...
  WINDCREST...
  LIVE OAK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2973 9829 2950 9828 2952 9887 2969 9891
TIME...MOT...LOC 1714Z 259DEG 35KT 2962 9878
Local storm report, May 9, 12:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HAIL             1 W BOERNE              29.80N  98.76W
05/09/2014  E0.50 INCH       KENDALL            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400395

SBS
Local storm report, May 9, 12:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1233 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             1 NNW LEON SPRINGS      29.68N  98.64W
05/09/2014  E0.25 INCH       BEXAR              TX   TRAINED SPOTTER

            ALSO...HEAVY RAIN AND WIND GUSTS 25 TO 30 MPH

&&

EVENT NUMBER EWX1400396

SBS
Local storm report, May 9, 12:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             6 SW BOERNE             29.75N  98.82W
05/09/2014  E0.50 INCH       KENDALL            TX   COCORAHS

            ALSO VERY HEAVY RAIN WITH WIND GUSTS TO 35 MPH

&&

EVENT NUMBER EWX1400397

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:07 PM CDTSevere Thunderstorm WarningEWXBurnet23 min
May 8, 7:32 PM CDTAreal Flood AdvisoryEWXBurnet118 min
May 8, 7:44 PM CDTSpecial Weather StatementEWXTravis46 min
May 8, 8:18 PM CDTSpecial Weather StatementEWXWilliamson27 min
May 8, 8:55 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 9, 2:18 AM CDTSpecial Weather StatementEWXVal Verde42 min
May 9, 3:34 AM CDTSpecial Weather StatementEWXSutton41 min
May 9, 7:24 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 9, 7:52 AM CDTSpecial Weather StatementEWXEdwards23 min
May 9, 8:17 AM CDTSpecial Weather StatementEWXEdwards43 min
May 9, 8:19 AM CDTSpecial Weather StatementEWXEdwards26 min
May 9, 9:05 AM CDTSpecial Weather StatementEWXReal40 min
May 9, 9:08 AM CDTSevere Thunderstorm WarningEWXEdwards, Real52 min
May 9, 9:30 AM CDTSpecial Weather StatementEWXVal Verde45 min
May 9, 10:04 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde41 min
May 9, 10:41 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde34 min
May 9, 11:16 AM CDTSpecial Weather StatementEWXBandera, Kendall44 min
May 9, 11:21 AM CDTSpecial Weather StatementEWXMaverick39 min
May 9, 11:59 AM CDTSpecial Weather StatementEWXMaverick46 min
May 9, 12:11 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall49 min
May 9, 12:14 PM CDTSpecial Weather StatementEWXBexar46 min
May 9, 12:27 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala48 min
May 9, 12:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 9, 12:57 PM CDTSpecial Weather StatementEWXKarnes48 min
May 9, 12:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall47 min
May 9, 1:00 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays45 min
May 9, 1:09 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala51 min
May 9, 1:34 PM CDTAreal Flood AdvisoryEWXKarnes116 min
May 9, 1:41 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Wilson49 min
May 9, 1:45 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis45 min
May 9, 1:46 PM CDTSevere Thunderstorm WarningEWXCaldwell44 min
May 9, 2:02 PM CDTSpecial Weather StatementEWXFrio, Medina43 min
May 9, 2:17 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Wilson43 min
May 9, 2:43 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio47 min
May 9, 2:49 PM CDTSpecial Weather StatementEWXBexar, Wilson41 min
May 9, 2:53 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more52 min
May 9, 3:06 PM CDTFlash Flood WarningEWXKarnes4 hr
May 9, 3:18 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson42 min
May 9, 3:28 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes47 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca60 min
May 9, 3:54 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.